MAUDE Adverse Event Report: THEKEN COMPANIES INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

THEKEN COMPANIES INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number 10-11-0007
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon investigation of the complaint, it was determined that there is no indication of a malfunction of the implants and a reason for the bone fracture was not determined.Revision surgery was performed on (b)(6) 2017.No further incidents with the patient have been reported.
 
Event or Problem Description
Patient was x-rayed at 4 weeks post op.Fracture was identified just distal of femoral stem.Revision surgery was performed on (b)(6) 2017 with longer stem and cable plate.

Brand Name
INSITU HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key7042062
Report Number3002498892-2017-00001
Device Sequence Number977426
Product Code LZO
UDI-Device Identifier00816127022142
UDI-Public00816127022142
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model Number10-11-0007
Device Catalogue Number10-11-0007
Device Lot NumberPC021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR